A 25-year-old female asked:
I have gerd/gastritis & doctor prescribed pepcid (famotidine). i was taking 20 mg for 2 weeks & then i switched to 10 mg. now i get nausea after taking it, help?
1 doctor answer • 2 doctors weighed in
General Practice 53 years experience
Nausea: It is minor side effect of this medication. Call your doctor if you can not tolerate so your doctor changes it to another h2 blocker or to ppi .
Created for people with ongoing healthcare needs but benefits everyone.
2.7k viewsReviewed >2 years ago
Last updated Jun 13, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.